RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 13, Number 1  


Post-Lie algebra structures and generalized derivations of semisimple Lie algebras
Dietrich Burde, Karel Dekimpe
1
Periodic trajectories in the regular pentagon, II
Dmitry Fuchs, Serge Tabachnikov
19
Hodge theory and Lagrangian planes on generalized Kummer fourfolds
Brendan Hassett, Yuri Tschinkel
33
Topological toric manifolds
Hiroaki Ishida, Yukiko Fukukawa, Mikiya Masuda
57
Classification of Simple Closed Geodesics on Rectangular Prisms
James L. Parish
99
On closed currents invariant by holomorphic foliations, I
Julio C. Rebelo
123
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019